# SDR C2XA08CL067

- Difficulty date: June 8, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT OVERHEAD WHITE EMERGENCY FLOOD LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE AFT OVERHEAD WHITE EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS WERE GOOD.  (S)
